Skip to Main content Skip to Navigation


...
hal-00139496v4  Journal articles
Gilles PagèsFabien Panloup. Approximation of the distribution of a stationary Markov process with application to option pricing
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2009, 15 (1), pp.146-177
hal-00091887v1  Journal articles
J. Bertoin. Different aspects of a model for random fragmentation processes
Markov Processes And Related Fields, Polymat Publishing Company, 2006, 12 n.2, pp.335-339
hal-00730534v1  Journal articles
F.T. BrussMarc yor. Stochastic processes with proportional increments and the last-arrival problem
Stochastic Processes and their Applications, Elsevier, 2012, 122 (9), pp.3239-3261. ⟨10.1016/j.spa.2012.05.010⟩
...
hal-00639584v2  Journal articles
Anne-Laure BasdevantNathanaël EnriquezLucas Gerin. Distances in the highly supercritical percolation cluster
Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (6), pp.4342-4358
hal-00657756v1  Journal articles
Marc yorF. Hirsch. Looking for martingales associated to a self-decomposable law
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (29), pp.932-961. ⟨10.1214/EJP.v15-786⟩
hal-00988216v1  Journal articles
S.K. BounebacheL. Zambotti. A Skew stochastic heat equation
Journal of Theoretical Probability, Springer, 2014, 27 (1), pp.168-201. ⟨10.1007/s10959-012-0421-8⟩
hal-00258030v1  Journal articles
Annie MilletPierre-Luc Morien. On a non linear stochastic wave equation in the plane: existence and uniqueness of the solution
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2001, 11 (3), pp.922-951. ⟨10.1214/aoap/1015345353⟩
hal-00258041v1  Journal articles
Annie MilletFabien Chenal. Uniform large deviations for parabolic SPDEs and applications
Stochastic Processes and their Applications, Elsevier, 1997, 72 (2), pp.161-186. ⟨10.1016/S0304-4149(97)00091-4⟩
hal-00658929v1  Journal articles
E. Jacob. A Langevin process reflected at a partially elastic boundary : I
Stochastic Processes and their Applications, Elsevier, 2012, 122 (1), pp.191-216. ⟨10.1016/j.spa.2011.08.003⟩
hal-00659609v1  Journal articles
M. RosenbaumP. Tankov. Asymptotic results for time-changed Lévy processes sampled at hitting times
Stochastic Processes and their Applications, Elsevier, 2011, 121 (7), pp.1607-1632. ⟨10.1016/j.spa.2011.03.013⟩
...
hal-00383258v2  Journal articles
Hakima BessaihAnnie Millet. Large deviation principle and inviscid shell models
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (89), pp.2551-2579
hal-00579979v1  Journal articles
Z. Shiy. HuN. Gantert. Asymptotics for the survival probability in a killed branching random walk
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2011, 47 (1), pp.111-129. ⟨10.1214/10-AIHP362⟩
hal-00259731v1  Journal articles
Bernard de MeyerBernard RoynettePierre P. ValloisMarc yor. On independent times and positions for Brownian motions
Revista Matemática Iberoamericana, European Mathematical Society, 2002, 18 (3), pp.541-586
hal-00512522v1  Journal articles
Elisabeth AgoritsasVivien LecomteThierry Giamarchi. Temperature-induced crossovers in the static roughness of a one-dimensional interface
Physical Review B: Condensed Matter and Materials Physics (1998-2015), American Physical Society, 2010, 82 (18), pp.184207. ⟨10.1103/PhysRevB.82.184207⟩
hal-00624578v1  Conference papers
Annie MilletZdzislaw Brzezniak. On the stochastic nonlinear Schrödinger equation in dimension 2
Women in Applied Mathematics, May 2011, Heraklion, Greece. http://www.acmac.uoc.gr/WAM2011/program.html
hal-00713398v1  Journal articles
Laurent Mazliak. A study of a trajectory : Popoff, wars and ballistics.
Almagest, Brepols Publishers, 2012, 3 (1), pp.1-20
...
hal-00519457v3  Journal articles
Magdalena KobylanskiMarie-Claire Quenez. Optimal stopping in a general framework
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (72), pp.1-28
hal-00707427v1  Journal articles
L. DöringM. Savov. An application of renewal theorems to exponential moments of local times
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2010, 15, pp.263-269. ⟨10.1214/ECP.v15-1558⟩
hal-00707366v1  Journal articles
Marc yorP. CarrH. GemanD.B. Madan. Options on realized variance and convex orders
Quantitative Finance, Taylor & Francis (Routledge), 2011, 11, pp.1685-1694. ⟨10.1080/14697680903397675⟩
hal-00707387v1  Journal articles
G. Uribe BravoL. Chaumont. Markovian bridges: weak continuity and pathwise constructions
Annals of Probability, Institute of Mathematical Statistics, 2011, 39 (2), pp.609-647. ⟨10.1214/10-AOP562⟩
hal-00711670v1  Journal articles
G. PagèsE. Wilbertz. GPGPUs in computational finance: Massive parallel computing for American style options
Concurrency and Computation: Practice and Experience, Wiley, 2012, 24 (8), pp.837-848. ⟨10.1002/cpe.1774⟩